# SDR DALA2015012100428

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 46,625 hours, 26,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IMPACT DENT AFT OF FORWARD ENTRY DOOR.  HORIZONTAL CREASE AND VERTICAL RAISED AREA.  COMPLIED WITH ERA 532224-14, REV O.
